David Richardson March 17, at 1: It is very important that your doctor check your progress at regular visits, especially during the first few weeks that you take this medicine. Has anyone else had this problem? We are unable to collect your feedback at this time. Me here, Linda, I have been a diabetic about 5 years now. Introduction Metformin is a prescription drug used to treat type 2 diabetes. Sometimes I think I'm high to find out it's fine.
Stopped metformin due to intestinal issues. I feel so much better now. My readings have been been swinging between 17ish and 26 over the weekend and unsurprisingly I'm peeing and drinking for England. Sometimes I will feel like I am going low only to test and find out I'm actually high. However, I hadn'd been feeling so great for the last month or so and some of my symptoms pre diagnosis were creeping back.
I Have a Dream I remember someone posting a few months ago saying metformin gave them wierd dreams. I get headaches and even pins and needles in my hands and feet. Now it seems like I am getting them every couple of weeks.
Thus, metformin is currently being investigated for new applications. You may be advised to start taking the medicine again 48 hours after the exams or tests if your kidney function is tested and found to be normal. I find it works better. Ad disabled when logged in. I've been doing better, but if I fall I get the side effects.
This site complies with the HONcode standard for trustworthy health information: Hi there, Hana, you may well be right. You have got to drink lots of water with metformin, It put me in hospital for nearly a week for rehydration.
Metformin gives me a headache. This from a woman who used to have chronic tummy problems, lol. I too have major headaches since I changed from to 3 weeks ago! I too have had stonking headaches which felt very 'hangovery' Then the penny dropped!
Glucagon is used in emergency situations when severe symptoms such as seizures convulsions or unconsciousness occur. Ed Florida July 18, at 3: